# SDR 97ZZZX2942

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700WA
- Make and model: Beech E18S
- Aircraft serial: BA28
- System (JASC): 6120 · Propeller Controlling System
- Part: Pin
- Part number: 8972623
- Condition: Sheared
- Location: Prop Pitch Cont
- Component: 869130121
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PIN THAT FITS IN CAM ASSEMBLY P/N 86558 SHEARED PREVENTING RT ENGINE FROM GOING INTO REVERSE CAUSING PROPELLER TO GO FULL PITCH FORWARD.  AIRCRAFT VEERED TO THE LEFT ON LANDING, DEPARTED THE RUNWAY CAUSING SUBSTANTIAL DAMAGE.
